Inefficient weights from pairwise comparison matrices with arbitrarily small inconsistency

Bozóki, Sándor (2014) Inefficient weights from pairwise comparison matrices with arbitrarily small inconsistency. OPTIMIZATION: A JOURNAL OF MATHEMATICAL PROGRAMMING AND OPERATIONS RESEARCH, 63 (12). pp. 1893-1901. ISSN 0233-1934 10.1080/02331934.2014.903399

[img]
Preview
Text
Bozoki_1893_2390865_ny.pdf

Download (169kB) | Preview
[img] Text
Bozoki_1893_2390865_z.pdf
Restricted to Registered users only

Download (154kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Jan 2015 15:19
Last Modified: 30 Jan 2015 15:19
URI: http://eprints.sztaki.hu/id/eprint/8155

Update Item Update Item